# SDR SWIA202265064

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT HAND SIDE SEAT RAIL CORRODED IN MULTIPLE AREA'S APPROX FS449.85 THRU FS499.00.    (C-CHECK RO 3/14/2022)    .REMOVED CORROSION FROM L/H SIDE SEAT RAIL FROM APPROX. FS449.85 THRU FS499.00 REF: CRJ-200 SRM 51-21-06. FOUND TO BE OUT OF LIMITS. REF: CRJ-200 SRM 53-21-49. REMOVED AND REPLACED L/H SIDE SEAT RAIL FROM APPROX. FS 449.85 TO FS 499.00 BY A NEW FABRICATED SEAT RAIL. REF: REO 601R-53-00-055 REV -C DATED 2017-03-21, REPAIR B.
